# SDR VNAA9910020

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 3039242
- Condition: Failed
- Location: Rt Engine
- Part time: 10,339 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE FLIGHT CREW RECEIVED A RT ENGINE ELECTRONIC CONTROL UNIT FAIL MESSAGE.  THE FLIGHT CREW RETURNED TO THE FIELD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RT NH SENSOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 77-13-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
